# SDR UPS00433999

- Difficulty date: July 25, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B101466
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING UPPER FLANGE ON L/E RIB ILES 878.55.  NEW RIB INSTALLED IAW SRM 51-30-02.
